# SDR DALA2021060903143

- Difficulty date: June 7, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1470
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 CORROSION ON FLOOR STRINGER LBL 16.10 AND RBL 16.10 STA 1470 ALSO RBL 10.45 STA 1510 AT AFT CARGO. CORRECTIVE ACTION: SUMMARY OF NRC 00819, REPAIRED PER B757-200 SRM. (1832742)
